Alert archive / Indiana / Flash Flood Warnings in 2008
Flash Flood Warning 20, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jul 11, 2008, 6:36 PM EDT for White County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2008, 6:36 PM EDT (22:36 UTC)
- Expired
- Jul 11, 2008, 10:24 PM EDT
- In force
- 4 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
County White County, IN
The radar
The Northern Indiana radar (KIWX), 111 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1732 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIWX 112236
FFWIWX
INC181-120430-
/O.NEW.KIWX.FF.W.0020.080711T2236Z-080712T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
636 PM EDT FRI JUL 11 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN WHITE COUNTY IN NORTHWEST INDIANA
* UNTIL 1230 AM EDT
* AT 631 PM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEE...
HEADLEE...BUFFALO...BELL CENTER AND MONON
NATIONAL WEATHER SERVICE RADAR ESTIMATES OF THREE OR MORE INCHES
HAS FALLEN ACROSS THE WARNED AREA...WITH ADDITIONAL RAINFALL AMOUNTS
OF ONE TO TWO INCHES POSSIBLE IN THE NEXT 60 TO 90 MINUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
LAT...LON 4092 8698 4092 8659 4075 8659 4074 8676
4075 8693 4085 8698
$$
SCHOTT2 follow-up statements
000
WGUS73 KIWX 112356
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
756 PM EDT FRI JUL 11 2008
INC181-120430-
/O.CON.KIWX.FF.W.0020.000000T0000Z-080712T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE IN-
756 PM EDT FRI JUL 11 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
NORTHEASTERN WHITE COUNTY...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SITKA...
LEE...HEADLEE...BUFFALO...BELL CENTER...MONON AND MONTICELLO.
RAINFALL HAS ENDED ACROSS THE WARNED AREA...BUT WITH RADAR ESTIMATES
OF THREE TO FOUR INCHES OF RAIN FROM THIS EVENING STORMS SOME
FLOODING IS LIKELY TO CONTINUE FOR THE NEXT FEW HOURS. ADDITIONAL
SHOWERS AND THUNDERSTORMS LATER TONIGHT MAY CREATE ADDITIONAL AND
GREATER FLOODING THREAT THROUGH THE OVERNIGHT HOURS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
LAT...LON 4092 8698 4092 8659 4075 8659 4074 8676
4075 8693 4085 8698
$$
SCHOTT000
WGUS73 KIWX 120224
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 PM EDT FRI JUL 11 2008
INC181-120233-
/O.CAN.KIWX.FF.W.0020.000000T0000Z-080712T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE IN-
1024 PM EDT FRI JUL 11 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN WHITE
COUNTY...
LOCAL LAW ENFORCEMENT REPORTS THAT ALL ROADWAYS PREVIOUSLY COVERED
WITH WATER HAVE RECEDED. ADDITIONAL HEAVY RAINFALL IS POSSIBLE
OVERNIGHT...AND MAY CREATE FLOODING CONCERNS AGAIN.
IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4092 8698 4092 8659 4075 8659 4074 8676
4075 8693 4085 8698
$$
SCHOTTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 4:04 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 11, 4:04 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 404 PM EDT FRI JUL 11 2008 .SHORT TERM... TONIGHT THROUGH FRIDAY NIGHT DECAYING MCV/OUTFLOW BOUNDARY OVER NW IN SOUTHERN LK MI/SLOW MOVING MID LEVEL IMPULSE OVER CENTRAL IL SPURRING THETA-E ADVECTION SFC TO H85/AND SEVERAL LINGERING OUTFLOW BOUNDARIES EVIDENT IN PRESSURE TRACES AND SATELLITE IMAGERY ARE ALL ACTING IN UNISON TO PROMOTE THUNDERSTORM DEVELOPMENT...ESPECIALLY UPSTREAM IN CENTRAL IL. MEANWHILE A VERY UNSEASONABLY STRONG MID LEVEL SHORTWAVE TROUGH IS PUSHING INTO THE DAKOTAS...SUPPORTING A RATHER ROBUST WAVE AND FRONTAL BOUNDARY. TEMPS IN THE 90S WITH DEWPOINTS IN THE 70S UNDER A STRONG CAPPING INVERSION WILL EVENTUAL GIVE WAY TO POWERFUL THUNDERSTORMS THIS AFTERNOON...EVENTUALLY EXTENDING SOUTH. THIS SYSTEM WILL QUICKLY PUSH EAST DEVELOPING A PREFRONTAL TROUGH WHICH WILL MAKE ITS WAY IN THE LOCAL FA BY MID MORNING. H5 FLOW AND CORFIDI VECTORS PER NAM12/RUC 13 PROGS WOULD SUPPORT MOVEMENT OF THE MAIN BATCH OF THUDNERSTORMS CLOSEST TO THE UPPER IMPULSE INTO THE UPPER MIDWEST/GREAT LAKES...LEAVING A DECAYING SQUALL LINE INTO THE FORECAST AREA. BIG QUESTION WILL TIMING OF THIS SYSTEM AND ITS EFFECTS ON LOCAL CONVECTION SAT...AS WELL A SVR THREAT. TONIGHT...WEAK MID LEVEL IMPULSE ACROSS IL WILL CONTINUE TO SLOWLY PUSH NE TOWARD THE FA. NAM12 CONTINUES A DECENT THETA-E SURGE INTO THE FA THROUGH MUCH OF THE EVENING. THIS CAN BE CONFIRMED BY SFC OBS WHERE DEWPOINTS HAVE JUMPED INTO THE 70S IN THE SOUTH AND WEST. SB CAPE CONTINUES TO CLIMB IN RESPONSE TO THIS MOISTURE FLUX AND DAYTIME HEATING...WITH VALUES APPROACHING 3000 J/KG. HAVE ADDED A 50 POP TO THE WEST FOR EXPECTED PROPAGATION INTO THE FA. ISOLATED WIND DAMAGE WOULD BE A THREAT WITH ANY TS DUE TO MID LEVEL-SFC THETA-E DIFF EXCEEDING 25K...WITH HEAVY RAIN POSSIBLE. THINGS WILL PROGRESS NE AND POSSIBLY PUSH INTO THE NE LATER THIS EVENING...GIVEN INCREASING H925 FLOW AND SUPPORTIVE SOUNDING PROGS. FARTHER UPSTREAM...ONGOING MCS IS LIKELY TO PUSH INTO THE UPPER MIDWEST WITH A DECAYING LINE OF THUNDERSTORMS POSSIBLE INTO THE WEST BY MID MORNING. INCREASED CAPE MAY SUPPORT AT LEAST SOME PROPAGATION INTO THE FORECAST THROUGH MORNING. SATURDAY...PREFRONTAL TROUGH EMANATING FROM DECAYING CONVECTION WILL LIKELY BE THE FOCAL POINT FOR CONVECTION LATE MORNING/EARLY AFTERNOON. IF MAXIMUM HEATING TO THE UPPER 80S IS REALIZED /DEPENDING ON CONVECTIVE DEBRIS/ CAPE VALUES SHOULD BUILD TO NEAR 2000 J/KG IN THE EAST...SUPPORTING A SEVERE TS THREAT. THINKING THE BEST CHANCE FOR SEVERE WOULD BE EAST OF A THREE RIVERS TO PERU LINE GIVEN TIMING OF TROUGH. RATHER WEAK 0-6 KM DEEP SHEAR VALUES OF ONLY 20 TO 30 KNOTS WILL BE UNSUPPORTED OF STRONG ROTATING UPDRAFTS...LIMITING SEVERE THREAT TO DAMAGING WINDS PER DECENT 0-3 KM SHEAR VALUES OF 15 TO 25 KNOTS/MID LEVEL-SFC THETA-E DIFF OF GREATER THAN 30K/ AND CAPE VALUES OF APPROACHING 2000 J/G WITH PW OF NEAR 2 INCHES. HEAVY RAIN WILL ALSO BE A THREAT GIVEN AMPLE LL MOISTURE IN PLACE. PREFRONTAL TROUGH AND MAIN BATCH OF TS WILL PUSH EAST OUT OF THE REGION THROUGH THE AFTERNOON EVENING...WITH SECONDARY TS/SH DEVELOPMENT EXPECTED ALONG THE SFC COLD FRONT AND POSSIBLY THE ELEVATED FRONTAL BOUNDARY. EXPECTING COVERAGE TO BE MORE SCT GIVEN DECREASING CAPE AND POSSIBLE WAKE SUBSIDENCE PER THE DEPARTING SQUALL LINE. OTHERWISE...EXPECT DRIER AND COOLER AIR TO BEGIN TO PUSH INTO THE AREA NW TO SE. && .LONG TERM... SIG POST FNTL DRYING SUNDAY AS DEEP NRN STREAM SW TROUGH CONTS EWD ACRS SRN CANADA WHILE SFC RIDGING SETTLES INTO OH VALLEY EARLY NXT WEEK. RTN FLW WILL BE SLOW TO REDVLP AND GIVEN FNTL INTRUSION INTO NRN GOMEX DOUBT ANY CHC OF PRECIP UNTIL LATER NXT WEEKEND. TEMPS START OUT A BIT BLO SEASONAL NORMS SUNDAY YET WILL MODERATE TO A BIT ABV BY MID WEEK. GOING GRIDS IN EXCELLENT SHAPE W/ONLY A FEW TWEAKS WARRANTED. && .AVIATION.../18Z TAFS/ COMPLICATED AVIATION FORECAST THIS PERIOD AS SEVERAL FEATURES AND DISTURBANCES WILL INTERACT TO PRODUCE SCT THUNDERSTORMS TODAY AND TONIGHT. HAVE MAINTAINED VCTS AND CB MENTION FOR TS POTENTIAL...TRYING TO INCORPORATE THE BEST PERIOD FOR RAIN AND GUSTY WINDS. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS. BETTER CHANCE FOR THUNDERSTORMS WILL EXIST SATURDAY AS A FRONTAL SYSTEM APPROACHES THE REGION...AGAIN GUSTY WINDS AND HEAVY RAINFALL WILL BE LIKELY WITH ANY THUNDERSTORM. EXPECTED A WIND SHIFT BEHIND THE FRONT FROM SW TO NW DURING THE AFTERNOON. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JC LONG TERM...HOLSTEN AVIATION...JC
Hazardous weather outlook, Jul 11, 4:24 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 424 PM EDT FRI JUL 11 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-122030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 424 PM EDT FRI JUL 11 2008 /324 PM CDT FRI JUL 11 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...THOUGH AN ISOLATED DAMAGING WIND GUST IS POSSIBLE. THERE IS ALSO AND INCREASED RISK FOR RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE STORMS ARE EXPECTED FROM MIDDAY SATURDAY UNTIL MIDNIGHT SATURDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP WELL AHEAD OF AN ADVANCING COLD FRONT MIDDAY SATURDAY. GIVEN SUFFICIENT INSTABILITY WITH FAVORABLE ATMOSPHERIC WINDS...SEVERE STORMS WITH DAMAGING WINDS AND HAIL TO ONE INCH IN DIAMETER ARE EXPECTED. AN ISOLATED TORNADO CAN NOT BE RULED OUT. ANOTHER ROUND OF STORMS...IMMEDIATELY AHEAD OF THE COLD FRONT...CAN BE EXPECTED SATURDAY EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. AGAIN AN ISOLATED TORNADO CAN NOT BE RULED OUT. WITH ANY STORMS SATURDAY...FREQUENT CLOUD TO GROUND LIGHTNING WILL POSE A POTENTIAL DEADLY THREAT. IN ADDITION...RAINFALL RATES UP TO TWO INCHES PER HOUR WILL CAUSE LOCALIZED FLOODING WITH PONDING OF WATER ON ROADS AND LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE REQUIRED TODAY...BUT WILL BE NEEDED ON SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-122030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 424 PM EDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. LOCALLY HIGHER WINDS AND WAVES SHOULD BE ANTICIPATED WITH ANY STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED SATURDAY INTO SATURDAY EVENING. SEVERE WEATHER IS POSSIBLE WITH STRONG WINDS...FREQUENT LIGHTNING AND HAIL...ESPECIALLY SATURDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX JC
In the hours before
Special weather statement, Jul 11, 4:56 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 456 PM EDT FRI JUL 11 2008 INZ003-012-112200- LA PORTE-STARKE- 356 PM CDT FRI JUL 11 2008 ...SPECIAL WEATHER STATEMENT... AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WANATAH...OR 8 MILES SOUTH OF WESTVILLE... MOVING EAST AT 21 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... KINGSFORD HEIGHTS... HANNA... UNION MILLS... TRACY... SOUTH CENTER AND KINGSBURY... SALEM HEIGHTS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SCHOTT
Special weather statement, Jul 11, 5:24 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 524 PM EDT FRI JUL 11 2008 INZ020-112230- WHITE- 524 PM EDT FRI JUL 11 2008 ...SPECIAL WEATHER STATEMENT... AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOLCOTT...OR 14 MILES WEST OF MONTICELLO... MOVING NORTHEAST AT 22 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING... AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... MONTICELLO... MONON... SMITHSON... REYNOLDS... INDIANA BEACH AND NORWAY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. STEINWEDEL
Local storm report, Jul 11, 5:29 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EDT FRI JUL 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL KINGSFORD HEIGHTS 41.48N 86.69W
07/11/2008 M0.25 INCH LA PORTE IN TRAINED SPOTTER
&&
EVENT NUMBER 01736
MCSSpecial weather statement, Jul 11, 5:38 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 538 PM EDT FRI JUL 11 2008 INZ013-020-112215- PULASKI-WHITE- 538 PM EDT FRI JUL 11 2008 ...SPECIAL WEATHER STATEMENT... AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FRANCESVILLE...OR 13 MILES EAST OF RENSSELAER...MOVING EAST AT 21 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... WINAMAC... BUFFALO... LAKESIDE... PULASKI AND HEADLEE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. STEINWEDEL
Local storm report, Jul 11, 5:55 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT FRI JUL 11 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 W UNION MILLS 41.49N 86.82W
07/11/2008 LA PORTE IN COUNTY OFFICIAL
POWER LINES DOWNED
&&
EVENT NUMBER 01737
MCSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:48 PM EDT | Special Marine Warning | IWX | 87 min | |
| Jul 11, 9:14 AM EDT | Lakeshore Flood Statement | IWX | 7 hr | |
| Jul 11, 5:07 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte | 33 min |
| Jul 11, 6:06 PM EDT | Areal Flood Advisory | IWX | Pulaski, White | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.